# SDR SIMA2020032714002

- Difficulty date: February 14, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY LIGHT STRIP #4 HAS A BROKEN WIRE.-C/A-COMPLETE:REPAIRED BROKEN WIRE ON #4 EMERGENCY LIGHT STRIP IAW EMB 145 SWPN 20-21-00. SEE E770710 FOR OPC OF EMERGENCY LIGHTING
